# SDR CHQA201000235

- Difficulty date: December 28, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 25,534 hours, 24,052 cycles
- Engine: Allsn AE3007A
- Engine time: 20,418 hours, 21,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 14274
- Condition: Discharged
- Location: Cabin
- Part time: 8,050 hours, 6,215 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, BOTH OVERWING EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY POWER SUPPLY.  OPERATIONAL CHECKS OF THE EXIT LIGHTS WERE GOOD AND NO FURTHER DEFECTS WERE NOTED.
